# SDR SIMA20151112002

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE SKIN SHOWS ADVERSE SCREEN INDICATIONS DURING HFEC.  THREE PLACES AT FRAME 75, BETWEEN STRINGERS 1L & 3L.  REPAIRED LT AFT FUSELAGE SKIN IAW ERS-EM-53MR-1751.
